# SDR SWAA2016020948774

- Difficulty date: February 7, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 62,939 hours, 37,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME CRACKED AT BS 380, STRINGER 17L.  R & R SHEAR TIE IAW SRM.
